Q : Hi. I am a 30 year old male and I have a history of stomach problems. When I was younger I used to get Diarrhoea at least 3 times a year and the doctor used to prescribe antibiotics which would cure the problem. He also told me to quit eating chillies. The problem disappeared when I was 17. In the past 3 years I have had no GI problems except piles which is also a frequent problem. Many doctors have said that it is only piles and nothing more but it is frequent, roughly 5 times a year. Recently I started a bodybuilding plan. I exercise 3 times a week and consume whey protein before and after the workout. Ever since I started out, I am expereincing irregular bowel movements with occasional sticky stools but frequent stomach ache. What is going on? I have been exercising only for a month, could the pain be due to exercise only? or could the stick stools be due to some sort of protein allergy/rejection?